Penicillin, Nursing Diagnosis, and Collaborative Problems - Pharmacology

A patient who is receiving penicillin may experience one or more conditions that require intervention. Here are the common nursing diagnoses that are related to a patient who is receiving penicillin.

  • Altered protection against infection related to reduction in normal flora (super infection)
  • Altered bowel elimination pattern related to antibiotic-associated pseudomembranous colitis
  • Fluid volume deficit related to nausea, vomiting, and/or diarrhea
  • Impaired skin integrity related to side effects or allergic reaction
  • Allergic response
  • Hepatotoxicity (toxicity affecting the liver)
  • Leukopenia (A decrease in the number of circulating white cells in the blood)
  • Neutropenia (abnormal decrease in the number of neutrophils, which are the most common type of white blood cells in the blood)
  • Thrombocytopenia (decreased number of platelets in the blood)
  • Mental disturbances
  • Seizures
  • Cross-sensitivity tocephalosporins, cephamycins, griseofulvin, or penicillamine
  • Abdominal cramps
  • Diarrhea
  • Darkened or discolored tongue
  • Sore mouth

All rights reserved © 2018 Wisdom IT Services India Pvt. Ltd DMCA.com Protection Status

Pharmacology Topics